Derivations of quasi *-algebrasReportar como inadecuado




Derivations of quasi *-algebras - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2004 2004, Issue 21, Pages 1077-1096



Dipartimento di Matematica e Applicazioni, Facoltà d- Ingegneria, Università di Palermo, Viale delle Scienze, Palermo 90128, Italy

Department of Applied Mathematics, Fukuoka University, Fukuoka 814-80, Japan

Dipartimento di Matematica e Applicazioni, Università di Palermo, Via Archirafi 34, Palermo 90123, Italy

Received 17 July 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The spatiality of derivations of quasi *-algebras isinvestigated by means of representation theory. Moreover, in viewof physical applications, the spatiality of the limit of a familyof spatial derivations is considered.





Autor: F. Bagarello, A. Inoue, and C. Trapani

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados